# SDR AALA202211184009

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 67,030 hours, 30,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVERWING EXIT SIGN INOPERATIVE. REMOVED AND REPLACED LEFT EMERGENCY OVERWING EXIT LIGHT, PER AMM 33-51-15.
